Header

UZH-Logo

Maintenance Infos

On a relative Kobayashi-Hitchin correspondence


Lübke, M; Okonek, C; Schumacher, G (1993). On a relative Kobayashi-Hitchin correspondence. International Journal of Mathematics, 4(2):253-288.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1993
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:28
Publisher:World Scientific Publishing
ISSN:0129-167X
Publisher DOI:https://doi.org/10.1142/S0129167X93000145
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1217383
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0826.53030

Download

Full text not available from this repository.
View at publisher